Heisenberg algebras and rational double affine Hecke algebras

Peng Shan Université Paris 7 Eric Vasserot Université Paris 7

Quantum Algebra Representation Theory mathscidoc:1707.29002

Journal of the American Mathematical Society, 25, (4), 959-1031, 2012
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-07-17 14:36:37 uploaded by pengshan ] [ 11 downloads ] [ 0 comments ]
@inproceedings{peng2012heisenberg,
  title={Heisenberg algebras and rational double affine Hecke algebras},
  author={Peng Shan, and Eric Vasserot},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170717143637984456799},
  booktitle={Journal of the American Mathematical Society},
  volume={25},
  number={4},
  pages={959-1031},
  year={2012},
}
Peng Shan, and Eric Vasserot. Heisenberg algebras and rational double affine Hecke algebras. 2012. Vol. 25. In Journal of the American Mathematical Society. pp.959-1031. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170717143637984456799.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved